Orbits in finite incidence structures

Siemons, Johannes (1983) Orbits in finite incidence structures. Geometriae Dedicata, 14 (1). pp. 87-94. ISSN 0046-5755

[img]
Preview
PDF (Orbits_in_finite_Incidence_structures-1983.pdf)
Download (407kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 25 Jul 2018 08:24
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21072
    DOI: 10.1007/BF00182272

    Actions (login required)

    View Item